# SDR YENA2022092700969

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb EMB110*
- Aircraft serial: 490
- Aircraft time: 28,664 hours, 19,159 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP, LOCATED BTW FR 90 AND STGR 29L / 29R AT AFT CARGO COMPARTMENT INTERNAL STRUCTURE; REF TOMX WO 2012 N/R 00226 SHEAR CLIP, LOCATED BTW FR 90 AND STGR 29L / 29R AT AFT CARGO COMPARTMENT INTERNAL STRUCTURE WAS REPLACED PER EMB 190 SRM 51-41-02, SRM 51-41-01, SRM 51-43-01 AND DWG 170-66324-001 REV A.
